# SDR SWAA2024043080511

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,260 hours, 18,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY R1 DOOR EMERGENCY EXIT SIGN IS LOOSE.<[01] REPLACED BROKEN R1 DOOR EMERGENCY EXIT SIGN W/ NEW EMERGENCY EXIT SIGN. OPS CK NORMAL. WORK IAW AMM 33-51-01
